# SDR AALA201808176001

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 52,950 hours, 21,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE TOP FLANGE OF THE FLOORBEAM,  BS 947.5, BETWEEN RBL 4 TO RBL 6.  REPAIRED THE FLOORBEAM IAW SRM 53-70-51-2R-5.
